# SDR DL73K010726

- Difficulty date: May 4, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 45,927 hours, 37,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK WAS FOUND IN THE BONDED SKIN OF THE UPPER HINGE CUTOUT OF THE AFT ENTRY DOOR CUTOUT.  THE CRACK WAS REMOVED WITH A SMALL CUTOUT.  THE AREA WAS REPAIRED WITH AN EXTERNAL CRES STEEL DOUBLER PER ER/A 380735-14, REV A.
